Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 801781, 9 pages
http://dx.doi.org/10.1155/2014/801781
Research Article

An Analytical Solution by HAM for Nonlinear Simulation of Deepwater SCR Installation

1Offshore Oil/Gas Research Center, China University of Petroleum, Beijing 102249, China
2Offshore Oil Engineering Co., Ltd., Tianjin 300452, China

Received 10 December 2013; Revised 29 May 2014; Accepted 5 June 2014; Published 2 July 2014

Academic Editor: Aderemi Oluyinka Adewumi

Copyright © 2014 Yi Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Wang, Ji-jun Gu, Chen An, Meng-lan Duan, and Ning He, “An Analytical Solution by HAM for Nonlinear Simulation of Deepwater SCR Installation,” Journal of Applied Mathematics, vol. 2014, Article ID 801781, 9 pages, 2014. https://doi.org/10.1155/2014/801781.